# SDR ASAA2022062938881

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 28,966 hours, 9,098 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE LEFT FMC FAIL FOR : 02 MINUTES SELF CORRECTED OPS NORMAL. GROUNDED - YES. PERFORMED B737-900 FIM TASK 34-61 TASK 801. FMC 1 OPS CHECK GOOD. NO FAULTS.
